Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Errata: ``Extreme points of the unit cell in Lebesgue-Bochner function spaces. I.''


Author: K. Sundaresan
Journal: Proc. Amer. Math. Soc. 25 (1970), 922
MSC: Primary 46.35
Original Article: Proc. Amer. Math. Soc. 23 (1969), 179-184.
MathSciNet review: 0259584
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.35

Retrieve articles in all journals with MSC: 46.35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0259584-X
Article copyright: © Copyright 1970 American Mathematical Society